# SDR SWAA2022122183968

- Difficulty date: December 21, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N8686A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36938
- Aircraft time: 21,130 hours, 10,037 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR GIRT HANGS TO LOW<[01] RE PACKED THE AFT ENTRY DOOR ESCAPE SLIDE REF. AMM 25-66-01.
